# SDR USAABB04081

- Difficulty date: August 30, 2004
- Submitted: September 28, 2004
- Operation: Air carrier
- Aircraft: N653US
- Make and model: Boeing 767-2B7
- Aircraft serial: 24894
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CLT - FOUND CEILING MOUNTED EMERGENCY LIGHT AT ROW 11 BC INOPERATIVE. MAINTENANCE RESECURED LOOSE TERMINALS ON THE LIGHT.  (M)
